Alert archive / Louisiana / River Flood Warnings in 2014
River Flood Warning 21, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Jun 27, 2014, 9:45 PM CDT for Calcasieu Parish, Louisiana. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2014, 9:45 PM CDT (02:45 UTC)
- Expired
- Jul 4, 2014, 9:45 PM CDT
- In force
- 7 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 17 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Calcasieu River at Saltwater Barrier (LCHL1).
- Action stage
- 4 ft
- Minor stage
- 4 ft
- Moderate stage
- 6 ft
- Major stage
- 8 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
261 WGUS44 KLCH 280245 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 945 PM CDT FRI JUN 27 2014 ...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER AT OLD TOWN BAY CALCASIEU RIVER NEAR SALT WATER BARRIER LAC019-281645- /O.NEW.KLCH.FL.W.0020.140628T0245Z-000000T0000Z/ /OTBL1.1.ER.140627T1716Z.140630T1800Z.000000T0000Z.NO/ 945 PM CDT FRI JUN 27 2014 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 AM FRIDAY THE STAGE WAS 3.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...ABOVE FLOOD STAGE AND WILL CONTINUE TO RISE TO NEAR 5.0 FEET BY MONDAY EARLY AFTERNOON. * IMPACT...AT STAGES NEAR 5.0 FEET...WATER OVER LOWEST PORTIONS OF GOOS FERRY ROAD. CARS SHOULD BE MOVED TO HIGHER GROUND. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$ LAC019-281645- /O.NEW.KLCH.FL.W.0021.140628T0245Z-000000T0000Z/ /LCHL1.1.ER.140627T2125Z.140628T1800Z.000000T0000Z.NO/ 945 PM CDT FRI JUN 27 2014 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE CALCASIEU RIVER NEAR SALT WATER BARRIER. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM FRIDAY THE STAGE WAS 4.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.5 FEET BY TOMORROW EARLY AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT STAGES NEAR 4.5 FEET...WATER COVERS PORTIONS OF RIVER ROAD IN NORTH LAKE CHARLES. && LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309 $$
4 follow-up statements
698 WGUS84 KLCH 281512 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1012 AM CDT SAT JUN 28 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER AT OLD TOWN BAY LAC019-290512- /O.CON.KLCH.FL.W.0020.000000T0000Z-000000T0000Z/ /OTBL1.1.ER.140627T1706Z.140628T1000Z.000000T0000Z.NO/ 1012 AM CDT SAT JUN 28 2014 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SATURDAY THE STAGE WAS 4.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.8 FEET BY THIS AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$
811 WGUS84 KLCH 290047 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 747 PM CDT SAT JUN 28 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR SALT WATER BARRIER ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER AT OLD TOWN BAY LAC019-291447- /O.CON.KLCH.FL.W.0020.000000T0000Z-000000T0000Z/ /OTBL1.1.ER.140627T1706Z.140628T1000Z.000000T0000Z.NO/ 747 PM CDT SAT JUN 28 2014 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 12:00 PM SATURDAY THE STAGE WAS 4.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.8 FEET BY TOMORROW EARLY AFTERNOON THEN BEGIN FALLING. * IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$ LAC019-291446- /O.EXT.KLCH.FL.W.0021.000000T0000Z-140701T1200Z/ /LCHL1.1.ER.140627T2125Z.140628T1600Z.140701T0000Z.NO/ 747 PM CDT SAT JUN 28 2014 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR SALT WATER BARRIER. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM SATURDAY THE STAGE WAS 4.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR A FLAT CREST OF 4.1 FEET THROUGH SUNDAY EVENING BEFORE FALLING BELOW FLOOD STAGE. * IMPACT...AT STAGES NEAR 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES. && LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309 $$
283 WGUS84 KLCH 291531 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1031 AM CDT SUN JUN 29 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR SALT WATER BARRIER LAC019-300531- /O.EXT.KLCH.FL.W.0021.000000T0000Z-140630T1200Z/ /LCHL1.1.ER.140627T2125Z.140628T1600Z.140630T0000Z.NO/ 1031 AM CDT SUN JUN 29 2014 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR SALT WATER BARRIER. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SUNDAY THE STAGE WAS 3.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS EVENING. * IMPACT...AT STAGES NEAR 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES. && LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309 $$
022 WGUS84 KLCH 300134 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 834 PM CDT SUN JUN 29 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR SALT WATER BARRIER ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER AT OLD TOWN BAY LAC019-301534- /O.EXT.KLCH.FL.W.0020.000000T0000Z-140703T0300Z/ /OTBL1.1.ER.140627T1706Z.140628T1000Z.140702T0300Z.NO/ 834 PM CDT SUN JUN 29 2014 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 12:00 PM SUNDAY THE STAGE WAS 4.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT. * IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$ LAC019-300204- /O.CAN.KLCH.FL.W.0021.000000T0000Z-140630T1200Z/ /LCHL1.1.ER.140627T2125Z.140628T1600Z.000000T0000Z.NO/ 834 PM CDT SUN JUN 29 2014 THE FLOOD WARNING IS CANCELLED FOR THE CALCASIEU RIVER NEAR SALT WATER BARRIER. * AT 7:00 PM SUNDAY THE STAGE WAS 3.4 FEET. * FLOOD STAGE IS 4.0 FEET. && LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jun 27, 6:57 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 27, 6:57 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
657 PM CDT FRI JUN 27 2014
.AVIATION...SW LA WAS UNDER A RIGHT REAR QUADRANT OR ENTRANCE
REGION OF A SUBTROPICAL JET STREAK FOR MUCH OF THE DAY TODAY. THIS
HELPED ENHANCE TSTM ACTIVITY WITH COPIOUS...DAILY RECORD BREAKING
RAINFALL AT LCH. THIS BAND HAS MOVED AND LIFTED TO THE NORTHEAST
WITH IMPROVING CONDITIONS.
AEX STILL HAS IFR CIGS WITH RAIN WHICH SHOULD BE IMPROVING WITHIN
THE NEXT HOUR OR SO WITH RAIN ENDING. BPT WILL NOT SEE ANY SHOWER
ACTIVITY HOWEVER THERE WILL BE A PERSISTENT MVFR CIG THANKS TO A
SLUG OF LOW LEVEL MOISTURE WITH THE MODERATE SOUTHEASTERLY FETCH
OFF THE GULF. MVFR CIGS HAVE IMPROVED TO VFR AT LCH, LFT AND ARA;
AC CIGS.
SATURDAY MORNING LCH SHOULD JOIN BPT WITH MVFR CIGS. SHOWERS AGAIN
ENTER THE PICTURE DURING THE MORNING WITH TSTMS DURING THE AFTERNOON.
SWEENEY
&&
.PREV DISCUSSION... /ISSUED 255 PM CDT FRI JUN 27 2014/
DISCUSSION...
LOTS OF SEVERE WEATHER THIS MORNING AND EARLY AFTERNOON ACROSS SW
LA. EARLIER SUPER CELL THAT FORMED OVER SABINE LAKE HAS MOVED
ACROSS CALCASIEU PARISH...BUT HAS TRANSFORMED INTO REPEATEDLY
FORMING THUNDERSTORMS FORM ACROSS CAMERON PARISH AND MOVING NORTH
OVER THE SAME AREA...RESULTING IN FLOODING ACROSS MOST OF
CALCASIEU PARISH. ALSO...SEVERAL SEVERE THUNDERSTORMS JUST TO OUR
IMMEDIATE EAST WITH SEVERAL TORNADO CONFIRMATIONS.
THE HEAVY RAIN THREAT WILL CONTINUE OVER SE TX...AND MOST OF C AND
S LA THIS AFTERNOON AND EVENING...THUS CONTINUED THE FLASH FLOOD
WATCH THRU MIDNIGHT. STILL EXPECTING A HEALTHY CHANCE OF SHRA/TSRA
OVER C AND S LA SAT...BUT SHOULD BE LESS COVERAGE THAN TODAY.
PRECIP CHANCES MARKEDLY DECREASE BY SUN INTO EARLY NEXT WEEK AS
THE RIDGE ALOFT BUILDS OVER THE REGION.
DML
MARINE...
HIGH PRESSURE OVER FLORIDA WILL CONTINUE TO RIDGE WEST ACROSS THE
GULF OF MEXICO...RESULTING IN A PERSISTENT ONSHORE FLOW.
INCREASED IN WINDS AND SEAS CAN BE EXPECTED THROUGH SATURDAY AS
LOWER PRESSURE DEVELOPS ACROSS WESTERN TEXAS. SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED AGAIN TODAY AS A DISTURBANCE
REMAINS OVER THE REGION...WITH RAIN CHANCES DECREASING THROUGH
THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 76 88 78 92 77 / 50 50 20 10 10
KBPT 77 88 78 92 77 / 50 40 20 10 10
KAEX 73 89 75 93 74 / 50 60 30 10 10
KLFT 75 89 76 93 75 / 50 50 20 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...EAST CAMERON...EVANGELINE...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON...
WEST CAMERON.
TX...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
ZONES: JEFFERSON...ORANGE.
GM...NONE.
&&
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.LAKECHARLES.GOV
WWW.TWITTER.COM/NWSLAKECHARLES
WWW.YOUTUBE.COM/NWSLAKECHARLES
&&Hazardous weather outlook, Jun 27, 5:41 AM CDT, 16 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 541 AM CDT FRI JUN 27 2014 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 281045- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 541 AM CDT FRI JUN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY...WITH ACTIVITY DIMINISHING DURING THE EVENING. THE MAIN HAZARD ASSOCIATED WITH STORMS WILL BE THE POTENTIAL FOR LOCALLY HEAVY RAINFALL RESULTING IN MINOR FLOODING OF STREETS AND LOW LYING AREAS. ALSO...LOCATIONS THAT HAVE RECEIVED HEAVY RAINFALL THE PAST COUPLE OF DAYS MAY BE ESPECIALLY PRONE TO FLOODING. STORMS WILL ALSO BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF GUSTY WINDS...BUT WIDESPREAD OR ORGANIZED SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE AGAIN SATURDAY...WITH RAIN CHANCES DECREASING ON SUNDAY. SOME STORMS ON SATURDAY WILL BE CAPABLE OF PRODUCING OCCASIONAL TO FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL AND BRIEF GUSTY WINDS. ORGANIZED SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GMZ430-432-435-450-452-455-470-472-475-281045- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 541 AM CDT FRI JUN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT STRENGTHENING SOUTHERLY WINDS WILL LEAD TO EXERCISE CAUTION CONDITIONS OVER THE COASTAL WATERS. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN ALSO BE EXPECTED. STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO WATER LIGHTNING AND WIND GUSTS TO AROUND 40 KNOTS. IN ADDITION...SOME STORMS COULD CONTAIN VERY HEAVY RAINFALL REDUCING VISIBILITIES TO LESS THAN 1 NM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EXERCISE CAUTION CONDITIONS WILL CONTINUE SATURDAY WITH WINDS AND SEAS DECREASING BY SATURDAY NIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL ALSO BE POSSIBLE SATURDAY...WITH RAIN CHANCES DECREASING ON SUNDAY. OCCASIONAL TO FREQUENT CLOUD TO WATER LIGHTNING STRIKES...GUSTY WINDS AND HEAVY RAINFALL REDUCING VISIBILITIES BELOW 1 NM THE MAIN HAZARDS IN STRONGER STORMS ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 24
In the hours before
Local storm report, Jun 27, 3:48 PM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
348 PM CDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TORNADO 1 N JENNINGS 30.24N 92.66W
06/27/2014 JEFFERSON DAVIS LA CO-OP OBSERVER
COOP OBSERVER REPORTS TORNADO BRIEFLY TOUCHED DOWN 1 MILE
NORTH OF JENNINGS. TORNADO LIFTED AGAIN AND DISSIPATED AS
THEY WERE WATCHING IT.
&&
DJONESLocal storm report, Jun 27, 5:03 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
503 PM CDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM FLASH FLOOD 2 S LAKE CHARLES 30.18N 93.20W
06/27/2014 CALCASIEU LA LAW ENFORCEMENT
FLOODING IS STILL OCCURING WITH HOMES AND ROADS STILL
FLOODED AROUND LAKE CHARLES.
&&Local storm report, Jun 27, 5:16 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
516 PM CDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG SULPHUR 30.23N 93.36W
06/27/2014 CALCASIEU LA LAW ENFORCEMENT
SULPHUR POLICE REPORT TREE DOWN ON MADISON ST.
&&
MOGGEDLocal storm report, Jun 27, 5:22 PM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
522 PM CDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG SULPHUR 30.23N 93.36W
06/27/2014 CALCASIEU LA LAW ENFORCEMENT
SULPHUR POLICE REPORT TREE DOWN ON MADISON ST.
0110 PM FLASH FLOOD LAKE CHARLES 30.21N 93.20W
06/27/2014 CALCASIEU LA PUBLIC
RECEIVED VIDEO OF INDIVIDUAL KAYAKING DOWN EASTLAND LA
GRANGE STREET.
0115 PM FLASH FLOOD LAKE CHARLES 30.21N 93.20W
06/27/2014 CALCASIEU LA PUBLIC
PUBLIC REPORTS VEHICLES STALLED ON FLOODED ROADWAY ON
COLLEGE ST IN LAKE CHARLES
0148 PM TORNADO 4 SSW THORNWELL 30.05N 92.83W
06/27/2014 JEFFERSON DAVIS LA PUBLIC
MOTORIST VIA SHERIFFS DEPT REPORTED TORNADO AT
INTERSECTION OF HIGHWAYS 14 AND 99.
0150 PM TORNADO HAYES 30.11N 92.92W
06/27/2014 CALCASIEU LA PUBLIC
PUBLIC SUBMITTED A FACEBOOK VIDEO OF A TORNADO TOUCHDOWN
NEAR HAYES.
0154 PM FUNNEL CLOUD HAYES 30.11N 92.92W
06/27/2014 CALCASIEU LA PUBLIC
PUBLIC REPORTS A FUNNEL CLOUD EAST OF HAYES. CALLER COULD
NOT SEE IF THE FUNNEL WAS ON THE GROUND.
0155 PM TORNADO 2 S THORNWELL 30.07N 92.80W
06/27/2014 JEFFERSON DAVIS LA PUBLIC
THORNWELL WAREHOUSE REPORTED TORNADO TOSSING DEBRIS NEAR
HIGHWAY 14.
0217 PM FLASH FLOOD LAKE CHARLES 30.21N 93.20W
06/27/2014 CALCASIEU LA PUBLIC
KNEE DEEP WATER REPORTED AT INTERSECTION OF COMMON AND
COLLEGE STREETS.
0223 PM MARINE TSTM WIND 8 SSW GRAND CHENIER 29.66N 93.00W
06/27/2014 M39.00 MPH GMZ452 LA PUBLIC
REPORT FROM PLATFORM IN EAST CAMERON BLOCK 2.
0345 PM TORNADO 1 N JENNINGS 30.24N 92.66W
06/27/2014 JEFFERSON DAVIS LA CO-OP OBSERVER
COOP OBSERVER REPORTS TORNADO BRIEFLY TOUCHED DOWN 1 MILE
NORTH OF JENNINGS. TORNADO LIFTED AGAIN AND DISSIPATED AS
THEY WERE WATCHING IT.
0455 PM FLASH FLOOD 2 S LAKE CHARLES 30.18N 93.20W
06/27/2014 CALCASIEU LA LAW ENFORCEMENT
FLOODING IS STILL OCCURING WITH HOMES AND ROADS STILL
FLOODED AROUND LAKE CHARLES.
&&Local storm report, Jun 27, 8:44 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
844 PM CDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG SULPHUR 30.23N 93.36W
06/27/2014 CALCASIEU LA LAW ENFORCEMENT
SULPHUR POLICE REPORT TREE DOWN ON MADISON ST.
0110 PM FLASH FLOOD LAKE CHARLES 30.21N 93.20W
06/27/2014 CALCASIEU LA PUBLIC
RECEIVED VIDEO OF INDIVIDUAL KAYAKING DOWN EASTLAND LA
GRANGE STREET.
0115 PM FLASH FLOOD LAKE CHARLES 30.21N 93.20W
06/27/2014 CALCASIEU LA PUBLIC
PUBLIC REPORTS VEHICLES STALLED ON FLOODED ROADWAY ON
COLLEGE ST IN LAKE CHARLES
0148 PM TORNADO 4 SSW THORNWELL 30.05N 92.83W
06/27/2014 JEFFERSON DAVIS LA PUBLIC
MOTORIST VIA SHERIFFS DEPT REPORTED TORNADO AT
INTERSECTION OF HIGHWAYS 14 AND 99.
0150 PM TORNADO HAYES 30.11N 92.92W
06/27/2014 CALCASIEU LA PUBLIC
PUBLIC SUBMITTED A FACEBOOK VIDEO OF A TORNADO TOUCHDOWN
NEAR HAYES.
0154 PM FUNNEL CLOUD HAYES 30.11N 92.92W
06/27/2014 CALCASIEU LA PUBLIC
PUBLIC REPORTS A FUNNEL CLOUD EAST OF HAYES. CALLER COULD
NOT SEE IF THE FUNNEL WAS ON THE GROUND.
0155 PM TORNADO 2 S THORNWELL 30.07N 92.80W
06/27/2014 JEFFERSON DAVIS LA PUBLIC
THORNWELL WAREHOUSE REPORTED TORNADO TOSSING DEBRIS NEAR
HIGHWAY 14.
0217 PM FLASH FLOOD LAKE CHARLES 30.21N 93.20W
06/27/2014 CALCASIEU LA PUBLIC
KNEE DEEP WATER REPORTED AT INTERSECTION OF COMMON AND
COLLEGE STREETS.
0223 PM MARINE TSTM WIND 8 SSW GRAND CHENIER 29.66N 93.00W
06/27/2014 M39.00 MPH GMZ452 LA PUBLIC
REPORT FROM PLATFORM IN EAST CAMERON BLOCK 2.
0345 PM TORNADO 1 N JENNINGS 30.24N 92.66W
06/27/2014 JEFFERSON DAVIS LA CO-OP OBSERVER
COOP OBSERVER REPORTS TORNADO BRIEFLY TOUCHED DOWN 1 MILE
NORTH OF JENNINGS. TORNADO LIFTED AGAIN AND DISSIPATED AS
THEY WERE WATCHING IT.
0455 PM FLASH FLOOD 2 S LAKE CHARLES 30.18N 93.20W
06/27/2014 CALCASIEU LA LAW ENFORCEMENT
FLOODING IS STILL OCCURING WITH HOMES AND ROADS STILL
FLOODED AROUND LAKE CHARLES.
&&
MOGGEDThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 9:45 PM CDT | River Flood Warning | LCH | Calcasieu | 7 days |
Nearby
River Flood Warnings in Louisiana, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.